# SDR SCNA95108

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A HOLE IN THE FUSELAGE, 2 INCHES BELOW STRINGER 19 RIGHT AT BODY STATION 340.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED FILLER AND DOUBLER REPAIR IAW SRM 53-30-3.
